MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 STAND CUP TRIAL D38 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS

DEPUY FRANCE SAS - 3003895575 STAND CUP TRIAL D38 +3MM; EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Model Number 2307-38-403
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the" 38 +3 humeral cup trial got stuck and was damaged during extraction.No additional information".Two minutes surgical delay.

Brand Name
STAND CUP TRIAL D38 +3MM
Common Device Name
EXTREMITY INSTRUMENTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11282079
Report Number1818910-2021-02442
Device Sequence Number11854996
Product Code HWT
UDI-Device Identifier10603295115816
UDI-Public10603295115816
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-38-403
Device Catalogue Number230738403
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR